# SDR SWAA2014061629097

- Difficulty date: June 1, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 35,757 hours, 24,363 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: B31717101
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PULL HANDLE LOOSE AT BS 1140, LONGERON 27L.  SECURED HANDLE IAW MM.
